I'm going to have to get a few things out in several different posts just because I don't think I can handle going thru all of it right now in one post. But he was put back on medications, due to his request to have a MH evaluation a few mos ago. I honestly think his intent was to try to get medications that would either make him high or that he could trade for medications he wanted with other kids in Department of Juvenile Justice. Anyway, they first tried abilify and now are trying depakote. Obviously, the psychiatrist hasn't reviewed the first medication difficult child trialed in the past. At least he/she must have the knowledge that difficult child had been on MSs, can't take anti-depressants, and had a questionable diagnosis of BiPolar (BP) before. difficult child told me that he'd told the psychiatrist that. Today at visitation, I swear difficult child acted high. He had three obvious and major mood swings in 1 hour. It reminded me of all the side effects of these medications and that there had been many times I thought they were making him worse when he was living with me trialing them all. Now, when he was in Department of Juvenile Justice before and they took him off medications, he went months in there doing just fine without any medications- no behavior issues, good grades, etc. So I have 2 questions about this before I conclude that difficult child has traded medications or gotten himself over medicated just to feel high- 1) if you aren't truly BiPolar (BP) and you take typical MSs, can it make you 'loopy'?, and 2) Can depakote make you loopy when your body is still adjusting to it? He's been on it about 1 1/2-2 weeks now.